# SDR 96ZZZM452

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Fs 441
- Part time: 46,863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE EXTERIOR, FORWARD SIDE OF BUTT SEAM AT FS 441 BETWEEN STRINGERS 20R AND 23R SKIN PANEL HAS 10 PERCENT TO 15 PERCENT MATERIAL LOSS.  CUT OUT DAMAGED AREA 22.5 INCH BY 4.5 INCH APPROXIMATELY PER SB 727-53-0084.  FABRICATED FILLER AND DOUBLER REPAIR PER SB 727-53-0084.  REMOVED CORROSION PER SRM 51-10-6.  MATERIAL REMOVED .003.  TREATED AFFECTED AREA WITH ALODINE AND PRIMER PER SRM 51-10-2.  MATERIAL USED ON FILLER 2024-T3 .050 LOT NR 766-541 22.5 INCH BY 4.5 INCH APPROXIMATELY ON DOUBLER 2024-T3 .063 DOUBLER 2024-T3 .063 29 INCH BY 8 INCH PER SB 727-53-0084.  INSTALLED REPAIR SRM 53-30-3.
